Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ThatAznKid

On tane - giving me rosacea!

Recommended Posts

Hi everyone. I've been on tane for 3 days and already my cheeks are FLUSHING with redness. I mean, it looks like I'm drunk and/or been tanning a lot. My cheeks have always been a little rosey, but I'm afraid that if I stay on tane, that it will give me permanent redness on my cheeks. Are there any good products that will help relief the redness?

Share this post


Link to post
Share on other sites

I doubt its rosacea i was on the tane and my face started to get red too. You should read the little booklet that your accutane came with tells you alot of information. Some people on accutane usually has a red face through out their whole treatment sometimes it dies down in a few weeks or it can last months depends on the person.

Share this post


Link to post
Share on other sites

Is your skin dry in those areas? Accutane can cause Rosacea, but it's strange that it'd start up after only 3 days. What dosage are you on?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×